# SDR USAA2013111800045

- Difficulty date: November 13, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,781 hours, 23,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N80161
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK,  CABIN FLOOR SUPPORT CORRODED AT BS 1675 AND LBL 62.  FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT IAW SRM 51-10-02, 53-60-15-1A-1 & 51-40-02 AND DWG NR 146N8016.
